# SDR AALA202503170268

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,819 hours, 18,553 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 031044910
- Condition: Inoperative
- Location: Zone 500
- Part time: 13,289 hours, 6,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT MAIN FUEL PUMP LIGHT CAME ON INFLIGHT WHEN TOTAL FUEL IN LEFT TANK HIT APPROXIMATELY 5000 LBS. DURING TROUBLESHOOTING, PER FIM 28-22-00-810-803, FOUND LIGHT INDICATION TO BE OPERATIONAL. LEFT AFT BOOST PUMP DID NOT OPERATE NORMAL.  REMOVE AND REPLACED LEFT AFT FUEL PUMP. PER AMM 28-22-41. OPERTIONAL AND LEAK CHECK GOOD.
